# SDR DKAA01011

- Difficulty date: March 30, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N810RA
- Make and model: Amd FALCON
- Aircraft serial: 81
- System (JASC): 7100 · Powerplant System
- Part: Fuel Heater
- Part number: B19D84
- Condition: Leaking
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SURGED IN FLIGHT, EPR FLUCTUATED APPROXIMATELY .2 TO .3 AND HEAVY FUEL LEAK ON GROUND AFTER SHUTDOWN (MSY).  REPLACED LEFT FUEL HEATER IAW AMD MM CHAPTER 71-11.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
